Petite simplification dans les groupes hyperboliques
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 2, p. 161-221
@article{AFST_1994_6_3_2_161_0,
     author = {Champetier, Christophe},
     title = {Petite simplification dans les groupes hyperboliques},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 3},
     number = {2},
     year = {1994},
     pages = {161-221},
     zbl = {0803.53026},
     mrnumber = {1283206},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1994_6_3_2_161_0}
}
Champetier, Christophe. Petite simplification dans les groupes hyperboliques. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 2, pp. 161-221. http://www.numdam.org/item/AFST_1994_6_3_2_161_0/

[Bo] Bowditch (B.) .- Notes on Gromov's hyperbolicity criterion for path metric spaces, in Group theory from geometrical viewpoint, E. Ghys, A. Haefliger et A. Verjovski (eds), I.C.T.P. World Scientific (1991), pp. 64-167. | MR 1170364 | Zbl 0843.20031

[BZ] Burago (Y.D.) et Zalgaller (V.A.) .- Geometric Inequalities, Springer Verlag (1988). | MR 936419 | Zbl 0633.53002

[Ch1] Champetier (C.) .- Propriétés génériques des groupes de type fini, Thèse de doctorat, Université de Lyon I, décembre 1991.

[Ch2] Champetier (C.) .- Propriétés statistiques des groupes de présentation finie, Advances in Mathematics, à paraître. | Zbl 0847.20030

[Ch3] Champetier (C.) . - L'espace des groupes de type fini, Topology, à paraître. | MR 1760424 | Zbl 0959.20041

[CDP] Coornaert (M.), Delzant (T.) et Papadopoulos (A.) .- Groupes et géométrie : les groupes hyperboliques de Gromov, Lecture Notes in Math., Springer Verlag 1441 (1991). | MR 1075994 | Zbl 0727.20018

[De1] Delzant (T.) . - Sous-groupes à deux générateurs des groupes hyperboliques, in Group theory from geometrical viewpoint, E. Ghys, A. Haefliger et A. Verjovski (eds), I.C.T.P. World Scientific (1991), pp. 177-189. | MR 1170366 | Zbl 0845.20027

[De2] Delzant (T.) .- Sous-groupes distingués et quotients des groupes hyperboliques, prépublication. | Zbl 0852.20032

[Gh] Ghys (E.) .- Les groupes hyperboliques, Séminaire Bourbaki, Soc. Math. de France, Astérisque 189-190 (mars 1990). | Numdam | MR 1099877 | Zbl 0744.20036

[GH] Ghys (E.) et De La Harpe (P.) (eds) .- Sur les groupes hyperboliques d'après M. Gromov, Birkhaüser, Progress in Math. 83 (1990). | MR 1086648 | Zbl 0731.20025

[Gr1] Gromov (M.) . - Hyperbolic manifolds, groups and actions, in Riemann surfaces and related topics, Ann. Math. Studies, Princeton University Press 97 (1980), pp. 183-213. | MR 624814 | Zbl 0467.53035

[Gr2] Gromov (M.) .- Filling riemannian manifolds, J. Diff. Geometry 18 (1983), pp. 1-147. | MR 697984 | Zbl 0515.53037

[Gr3] Gromov (M.) .- Hyperbolic groups, in Essays in group theory, S. M. Gerstern ( ed.), M.S.R.I. Publ., Springer Verlag 8 (1987), pp. 75-263. | MR 919829 | Zbl 0634.20015

[Gr4] Gromov (M.) . - Three remarks on geodesic dynamics and fundamental group, non publié.

[GLP] Gromov (M.), Lafontaine (J.) et Pansu (P.) .- Structures métriques pour les variétés riemanniennes, Cedic-Fernand Nathan (1981). | MR 682063 | Zbl 0509.53034

[LS] Lyndon (R.C.) et Schupp (P.E.) .- Combinatorial group theory, Springer Verlag (1977). | MR 577064 | Zbl 0368.20023

[Ma] Mathéus (F.) .- Flot géodésique et groupes hyperboliques d'après M. Gromov Mémoire de D.E.A. à l'E.N.S. Lyon (1990), Séminaire de topologie spectrale et géométrie, Chambéry-Grenoble (1990-1991), pp. 67-87. | Numdam | MR 1715930 | Zbl 0747.53036

[NS] Nemytskii (V.V.) et Stepanov (V.V.) .- Qualitative theory of differential equations, Princeton Univ. Press (1960). | MR 121520 | Zbl 0089.29502

[Ol1] Ol'Shanskii (A.Y.) .- On the geometric method in the combinatorial group theory, Proc. I.C.M., Warszawa, 1 (1984), pp. 415-423. | MR 804697 | Zbl 0565.20015

[Ol2] Ol'Shanskii (A.Y.) .- Periodic factor groups of hyperbolic groups, Math. U.S.S.R., Sbornik, 72 (1992), pp. 519-541. | MR 1119008 | Zbl 0820.20044

[Ol3] Ol'Shanskii (A.Y.) .- On residualing homomorphisms and G-subgroups of hyperbolic groups, prepublication.

[RS] Rips (E.) et Sela (Z.) .- Canonical representatives and equations in hyperbolic groups, preprint I.H.E.S. | MR 1334482

[Sh] Short (H.) .- Notes on word hyperbolic groups, in Group theory from geometrical viewpoint, E. Ghys, A. Haefliger et A. Verjovski (eds), I.C.T.P. World Scientific (1991), pp. 3-63. | MR 1170363 | Zbl 0849.20023